Hello, I am new to this site and I went cold turkey off perks on Monday (that was my last dose) I am 29 years old and just needed to get off them. my question is I barely had any w/ds. Like none, I don't know if they just haven't happened yet or what the deal is. I am just a little tired, please if anyone has any ideas. Thankss!!
Hello, Yes I was prescribed them by a doctor, a few years ago I broke my foot and it never healed properly. I was allowed to take 5 a day but some days took more. but in the last few weeks I had only been taking 4 at the most. Thank you for replying, I will say reading all these posts have been very helpful.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.